# SDR RDS121112SDR

- Difficulty date: February 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: RH506R
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PITOT SWITCH TRIPPED IN-FLIGHT, PULLED CIRCUIT BREAKER AS PRECAUTION, SMELLED "ELECTRICAL" ODOR PRIOR TO PITOT TRIPPING.  NR 2 PITOT SYS CHECK.  ALL ELECTRICAL CONNECTIONS AND BREAKER, NO "ELECTRICAL" ODOR.  ALL IAW MM 34-11-1, PAGE 200-(3).
